• All Purchases made this month instantly go into the draw to win a USD $ 100.00 credit to your HoP account.
 

Medusa
BRONZE Member since Nov 2003

Medusa

veteran
Location: 8 days at Cloudbreak, 6 in Per...

Total posts: 1433
Posted:I did a search and couldn't find anything on this one so was just going to ask a quick question.

I have had to come off of my prednisone tablets (steriods for asthmatics) and am finding that as my body starts to come down from the effects (the steriods help my lungs and take away my chronic hayfever)....anyway that's not my point...getting back on track....

I am finding as my body catches up I am feeling EXTREMELY fatigued (to the point I am almost falling asleep at my desk at work).

I have tried the usual guaran drinks, and caffiene drinks but they do nothing.

I have heard about pills like No-Doz which can help fight fatigue and was wondering if anyone knew anything about them and their side effects.

I did a google search on them and all I found was product info on the ingredients...doesn't tell me if they work and what side effects I might expect.

I like to know what I am going to be getting myself into before I contemplate taking something so any info would be really helpful.

Or if anyone has any other suggestions on how to get rid of this feeling of fatigue....please!!!


Delete Topic

DragonFury
BRONZE Member since Mar 2005

Draco Iracundia
Location: Adelaide, Australia

Total posts: 784
Posted:at a guess, the drinks aren't working because the steriods are a stronger stimulant.

Do we sleep when we die?

Delete

Mynci
BRONZE Member since Apr 2005

Mynci

Macaque of all trades
Location: wombling free..., United Kingd...

Total posts: 8737
Posted:The best cure for fatigue is exercise and green veg...apparently followed by7-8 hours sleep, (no more no less)

A couple of balls short of a full cascade... or maybe a few cards short of a deck... we'll see how this all fans out.

Delete

lauz the caterpilla


lauz the caterpilla

goddess of all things slimey and an interchangeable insect!
Location: nottingham - the land of oppor...

Total posts: 2443
Posted:cant you talk to your doctor about the problem surely he/she will know a way to help you that will be safe for you.

Shhhhhh! the boobies are trying to sleep.
owner and the property of noddy.
*i was a caterpilla last night wink* - libby_tuesday

Delete

Fathom
SILVER Member since Jan 2005

Fathom

member
Location: Online!, USA

Total posts: 103
Posted:no-doz and other energy pills are basically large doses of caffine or the equivalent and you start to feel REALLY sick after taking them for a while because they only mask the fatigue so you dont really feel it. Not to mention they play havoc with you innards. If anyone has a good cure for fatigue id like to know it as well.
EDITED_BY: Fathom (1120468367)


Kangaroo Island eh? I hear that place is really hopping!

Delete

Groovy_Dream
SILVER Member since May 2005

Groovy_Dream

addict
Location: , Australia

Total posts: 449
Posted:They're basically just caffiene. They are ok, but don't take more than three or you'll feel really edgy, restless and paranoid. I wouldn't use no-doze regularly.

Delete


Similar Topics

Using the keywords [fatigue] we found the following similar topics.
1. Forums > Fatigue [5 replies]
2. Forums > smallWORLD WINTER GATHERING 3 !!! [1 reply]
3. Forums > Goddamn I love talking shit to strangers: Flashpoint 8 [1 reply]

     Show more..